# SDR CA980317009

- Difficulty date: February 12, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 22,462 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Hydro Mech Unit
- Part number: 7863916
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 9,552 hours, 13,116 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AT FL200 NR 1 ENGINE TORQUE STARTED TO DECREASE. WITH NR 1 ENGINE POWER LEVER FULLY FORWARD NR 1 ENGINE TORQUE WAS 20 PERCENT LOWER THAN NR 2 ENGINE. AIRCRAFT DIVERTED. HYDRO MECHANICAL UNIT (HMU) AND FUEL PUMP REPLACED.
